How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18455
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

I was on finasteride months.I then had problems with

Resolved Question:

I was on finasteride for 6 months.I then had problems with erections so I stopped the drug.I initially recovered well but four weeks later I seem to have crashed..no libido,weak or no erections not maintaining erections.I am beginning to panic.Is there something wrong or should I expect my body to take longer to recover from finasteride?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. D. Love replied 1 year ago.
Hello from JustAnswer.
When a man develops erectile dysfunction from finasteride, it may take a couple months for erectile function to completely return to normal. There also are case reports of men that develop erectile dysfunction while taking finasteride in whom the erectile dysfunction persists for longer periods of time after stopping the drug, but this is a very small percentage of the men that develop erectile dysfunction.
So, it is statistically much more likely that the erectile dysfunction will improve with more time, but only time will tell.
There is also a possibility that another problem is contributing to the erectile dysfunction, but in a man with recent use of finasteride, it is reasonable to assume that it is from the drug.
If I can provide any clarification, please let me know.
Dr. D. Love and 3 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
I am very healthy,don't drink or smoke.Obviously this has hit me for six.I don't believe it's psychological.The strange thing is after I stopped taking the drug I was making good progress,not perfect but acceptable progression,then on week 4 after quitting it's like I crashed.This week has been awful.Is there a reason for this?My girlfriend is very supportive luckily and I know everybody's body reacts differently but are we talking 2 months or something more substantial?Also is there any vitamins I can take to aid recovery I.e increase libido or testosterone?
Thanks